Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went to my derm today. I told him I want accutane. He said I'll give you accutane if you want accutane. I don't think your acne is severe. But if you're worried about wrinkles (which I am they asked me this when I filled out the information) he said I'm worried about it drying out your face.

I'm concerned about this too. He asked me if my skin is oily if I don't do anything to it I tried to explain to him that prior to tazorac yes my skin was an oil field I could use blotting sheets every hour. However now that I've been on this retnoid for a year in half my skin is completely dried out and flakey. I've had to start rotating it every other night.

If anybody has been on tazorac and then went to accutane can you please describe the "dryness" as best as possible. I've read one posts on here that said its a different kind of dryness.

This is my main concern. Getting off accutane and having excessively dry skin. Of course I will never know because accutane works differently for each individual. I figure however since tazorac did in fact clear me up accutane will too. But if the dryness is worse than tazorac I don't think my skin can handle that.

But then again when you're on accutane all you do to your skin is cleanse, moisturize and sunscreen. Right?

I'm in no rush to get onto accutane. In the next two months I hope to have made my decision.

Share this post


Link to post
Share on other sites

I stopped Tazorac a week ago, and although my skin isn't clear at all, it feels awesome. After washing my face/accidently getting it wet, it doesn't get flaky and itchy for a very long period of time, and sometimes it doesn't ever. Now after taking showers and moisturizing I don't have to wait 1-2 hours for my moisturizer to dry, I just fall asleep. Also, I only have to moisturize the small section of my face that gets flaky. Nothing else and I never get itchy. Oh and the best part is it has only been almost a week and my skin isn't super sensitive to the sun and it's getting back to my regular skin tone.

In short, I'd stop the drugs if I was you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×